# SDR U2RA202007090001

- Difficulty date: July 9, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1480
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BOEING SERVICE BULLETIN 747-53A2390, CRACKED FASTENER HOLES WERE NOTED AT SKIN PANEL UNDER LONGERON EXTENSION FITTING 1 EACH BODY STATION 1480 STRINGER S-32L AND 1 EACH AT BODY STATION 1480 BETWEEN STRINGERS S-32R AND S-34R.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH BOEING SERVICE BULLETIN 747-53A2390 PLAN A REPAIRS.
